U.S. doctors online nowAsk doctors free
Lindenhurst, NY
A 47-year-old female asked:

i had some sun spots on my arm and hand. 4 days,ago my dermatologist removed them with liquid nitrogen.. now the are darker and blistering, and some are darker and flat.. is this normal healing? how long will they take to go away?

1 doctor answer3 doctors weighed in
Dr. Glenn Messina
Aesthetic Medicine 35 years experience
Under 2 weeks: IT Is normal for the areas to blister become darker and look almost like bloody blisters, In the course of a week they will darken dry and in most cases peel off. It can take a solid 2 weeks for the areas to clear. Just keep them clean and don't pick at them
Dr. Susan Rhoads
Family Medicine 38 years experience
Avoid sun exposure for 9 months by using sunscreen or wearing protective clothing, or the scars with "sunburn" and be permanently red instead of fading to the color of your untanned skin.
Sep 29, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 32-year-old member asked:

Are thin wrists, and long thin hands, curved spine, tight hamstrings and flat feet all symptoms of Marfan syndrome?

1 doctor answer2 doctors weighed in
Dr. Bruce Rothschild
Rheumatology 48 years experience
Hyperextensibility: Flat feet can be associated with Marfan syndrome, as joints can be hyperextensible.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.